On unique solvability of the full three-dimensional Ericksen–Leslie system

Friday, 29 July, 2016

Published in: 

Comptes Rendus Mécanique, Volume 344, Issue 7

In this paper, we study the full three-dimensional Ericksen–Leslie system of equations for the nematodynamics of liquid crystals. We announce the short-time existence and uniqueness of strong solutions for the initial value problem in the periodic case and in a bounded domain with Dirichlet- and Neumann-type boundary conditions.

Author(s): 

Gregory A. Chechkin
Tudor S. Ratiu
Maxim S. Romanov
Vyacheslav N. Samokhin